Pacific Journal of Mathematics

Continua in which only semi-aposyndetic subcontinua separate.

Leland E. Rogers

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 493-502.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959519

Mathematical Reviews number (MathSciNet)
MR0319167

Zentralblatt MATH identifier
0245.54033

Subjects
Primary: 54F20

Citation

Rogers, Leland E. Continua in which only semi-aposyndetic subcontinua separate. Pacific J. Math. 43 (1972), no. 2, 493--502. https://projecteuclid.org/euclid.pjm/1102959519


Export citation

References

  • [1] R. H. Bing, Some characterizations of arcs and simple closed curves, Amer. J. Math., 70 (1948), 497-506.
  • [2] C. L. Hagopian, Arcwise connectedness of semi-aposyndetic plane continua, Trans. Amer. Math. Soc, 158 (1971), 161-166.
  • [3] C. L. Hagopian, An arc theorem for plane continua, to appear in Illinois J. Math.
  • [4] C. L. Hagopian, Arcwise connectivity of semi-aposyndetic plane continua, Pacific J. Math., 37 (1971), 683-686.
  • [5] J. G. Hocking and G. S. Young, Topology, Addison-Wesley, Reading, Mass., 1961.
  • [6] F. B. Jones, Concerning nonaposyndetic continua, Amer. J. Math., 70 (1948), 403- 413.
  • [7] R. L. Moore, Foundations of Point Set Theory, Rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 13, Amer. Math. Soc, Providence, R. I., 1962.
  • [8] L. E. Rogers, Concerning n-mutualaposyndesis in products of continua, Trans. Amer. Math. Soc, 162 (1971), 239-251.
  • [9] E. J. Vought, Concerning continua not separated by any nonaposyndetic subcon- tinuum, Pacific J. Math., 31 (1969), 257-262.
  • [10] E. J. Vought, A Classification scheme and characterizationof certain curves, Colloq. Math. 20 (1968), 91-98.
  • [11] G. T. Whyburn, Analytic Topology, Amer. Math. Soc Colloq. Publ., vol. 28, Amer. Math. Soc, Providence, R. I., 1942.